# SDR SWIA2020072751442

- Difficulty date: June 19, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FLOOR SILL R/H SIDE FROM FS280 TO FS 319.70  HAS AREAS OF CORROSION.   (C-CHECK) RO 7/23/2020    REMOVED AND INSTALLED NEW RH FLOOR SILL FROM APPROX. F.S 280 TO F.S 319.70 REF. DRAWING. AND CRJ-700 SRM.  COMPLIED WITH TASK CARD. LEAK CHECK GOOD.
